Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cesàro and general Euler-Borel summability


Author: Laying Tam
Journal: Proc. Amer. Math. Soc. 115 (1992), 747-755
MSC: Primary 40G05
DOI: https://doi.org/10.1090/S0002-9939-1992-1087470-9
MathSciNet review: 1087470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The general Euler-Borel summability method is a method that includes the Euler, discrete Borel, Meyer-König, Taylor, and Karamata methods as special cases. We prove that under a certain condition the Cesàro summability of a sequence implies its summability by a general Euler-Borel method.


References [Enhancements On Off] (What's this?)

  • [1] B. Bajšanski, Sur une classe générale de procédés de sommations du type d'Euler-Borel, Acad. Serbe Sci. Publ. Inst. Math. 10 (1956), 131-152. MR 0084605 (18:888g)
  • [2] D. Borwein and T. Markovich, Cesàro and Borel-type summability, Proc. Amer. Math. Soc. 103 (1988), 1108-1112. MR 954991 (89f:40005)
  • [3] J. Clunie and P. Vermes, Regular Sonnenschein type summability methods, Roy. Belg. Bull. Cl. Sci. (5) 45 (1959), 930-954. MR 0125371 (23:A2674)
  • [4] G. H. Hardy, Divergent series, Oxford University Press, Oxford, 1949. MR 0030620 (11:25a)
  • [5] D. Newman, Homomorphisms of $ {l_ + }$, Amer. J. Math. 91 (1969), 37-46. MR 0241980 (39:3315)
  • [6] L. Tarn, The general Euler-Borel summability method, Ph. D. thesis, Ohio State Univ. 1990.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G05

Retrieve articles in all journals with MSC: 40G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1087470-9
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society